MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE
Model Number 8900-2106-01
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6)-year-old male patient, the associated defibrillator failed to cardiovert the patient after two shocks with electrode pads at 200j.Complainants indicated that the clinician performed an external cardiac massage.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1218058-2022-00024 for a similar report from the same customer.
 
Additional Manufacturer Narrative
The actual electrode pads were not returned to zoll medical corporation for evaluation.Instead, a lot number of the pads was provided.An investigation was conducted on retained samples of lot 4821 for the customer's report.The retained samples were subjected to dhr and drm reviews, electrical testing, lcr impedance testing, and continuity testing with passing results.A visual inspection found the lot assembly built according to specification.Based on the evaluation of the retained samples it was concluded that the samples were assembled according to specification without duplicating the report.Without the customer's electrode pads, the root cause cannot be firmly determined.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key13894384
Report Number1218058-2022-00023
Device Sequence Number1764032
Product Code MKJ
UDI-Device Identifier00847946016401
UDI-Public00847946016401
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/26/2022
Device Model Number8900-2106-01
Device Catalogue Number8900-2106-01
Device Lot Number4821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale